MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6192255
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected nt-probnp ii (ntbnp ii) results were obtained when processing non-vitros biorad liquichek cardiac marker plus quality control (qc) fluids lot 1003100 on a vitros 5600 integrated system.Biorad level 2 results of 117.0, 101.7, 97.8 and 106.9 pg/ml vs expected result of 156.2 pg/ml biorad level 3 results of 1782.0 pg/ml vs expected result of 2402.0 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros ntbnp ii results were obtained when processing non-vitros qc fluids.The customer made no indication that any patient sample results had been affected, however, ortho cannot conclude that patient samples were not or would not be affected if the event were to recur undetected.There were no reported allegations of harm as a result of this event.This report is number two of three mdrs for this event.Three 3500a forms are being submitted for this event as three devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that lower than expected nt-probnp ii (ntbnp ii) results were obtained when processing non-vitros biorad liquichek cardiac marker plus quality control (qc) fluids lot 1003100 on a vitros 5600 integrated system.An assignable cause of the event was not determined with the information provided.Based on the vitros ntbnp ii quality control results obtained, a reagent performance issue is not likely a contributor to the event.Additionally, continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ntbnp ii reagent lot 0400.The customer declined to carry out any precision testing on the vitros 5600 integrated system.Therefore, an instrument issue cannot be ruled out as contributing to this event.An issue related to the non-vitros biorad quality control fluids cannot be ruled out as a contributor of the event as no information about how the controls were handled and stored after initial use was provided.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21421559
Report Number3007111389-2025-00014
Device Sequence Number7781856
Product Code NBC
UDI-Device Identifier10758750033300
UDI-Public(01)10758750033300(17)250227(11)240902(10)0400
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Catalogue Number6192255
Device Lot Number0400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown